# SDR AALA200801735

- Difficulty date: June 30, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 82,342 hours, 82,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT OVERHEAD MID COACH CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT MID COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
